# SDR YENA2025032600329

- Difficulty date: March 25, 2025
- Submitted: March 26, 2025
- Operation: Air carrier
- Aircraft: N603JB
- Make and model: Airbus A320-232
- Aircraft serial: 02352
- Aircraft time: 74,208 hours, 26,603 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT#1510, SDQ-JFK. 'ON DESCENT -CAB PR EXCESS CAB ALT -DOOR L AFT CABIN -DOOR R AFT CABIN; REF SUBSEQUENT L/P'S 9217, 9218 FOR T/S & R&R OF COMPONENTS, AFTER T/S AND PRECAUTIONARY R&R OF CPC1 SDAC 1 DIFFERENTIAL PRESS SQ. PERFORMED CABIN PRESSURIZATION TEST PER AMM 05-53-00-780-002-A01. NO ABNORMALITIES WERE NOTED, ALL ECAM INDICATIONS WERE NORMAL. THIS CLEARS THE ITEM ON FOR CONTINUED SVC.'
